BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 3 >

Please use this identifier to cite or link to this item:

Title: Warped Product Semi-Slant Submanifolds of a Sasakian Manifold
Authors: Al-Solamy, Falleh R.
Khan, Viqar Azam
Keywords: Sasakian Manifolds
Semi-Slant Warped Product Submanifold
Contact CR-Submanifold
Warped Product Manifold
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 3, (2008), 597p-606p
Abstract: In the present note, it is proved that there donot exist warped product semi-slant submanifolds in a Sasakian manifold other than contact CR-warped product submanifolds and thus the results obtained in [8] are generalized.
Description: 2000 Mathematics Subject Classification: 53C40, 53C25.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 3

Files in This Item:

File Description SizeFormat
2008-597-606.pdf410.37 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License